# SDR UPS202528

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORROSION ON FLOORBEAM AROUND NUTPLATES AT STA 640 RBL 60-63 LBL 45 RBL 25, LBL 48 ON BOTTOM OF UPPER CHORD.  INSTALLED REPAIR PER UPS EO B727-5310-6712A.
